I've been on 20mg Paxil/Aropax (one per day) for 20 months now after suffering from bad anxiety and panic attacks. I've recently decided to come off it as I'm feeling really well. I went as saw my doctor who told me to lower my dosage to 10mg per day for a month then reassess after that. It's been 5 days and the withdrawals are horrible. I'm getting bad brains caps, dizziness, vertigo, nausea, insomnia. Do you think I'm lowering the dosage too quickly? And how long do the withdrawals usually last? Thanks.
No responses have yet been posted. Add your response to this question.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Aug 2010 • 12 answers
Posted 30 Apr 2011 • 2 answers
Posted 16 Aug 2013 • 3 answers
Posted 17 Aug 2013 • 1 answer
Posted 10 Aug 2015 • 2 answers